# SDR SWAA2022021158654

- Difficulty date: January 5, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR BATTERY PACK LOCATED BTW BS597-BS616 RH SIDE AT PASSENGER CABIN (1 EA) ; 2021-576383 / [01] REPLACED EMERGENCY DOOR BATTERY PACK LOCATED BTW BS597-BS616 RH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS GOOD; [02] REPLACED EMERGENCY DOOR BATTERY PACK LOCATED BTW BS597-BS616 RH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS GOODS
